# SDR CA970807001

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3425 · Integrated Flight System
- Part: Controller
- Part number: 7004545901
- Condition: Failed
- Location: Ahars
- Part time: 19,977 hours
- Stage of operation: TX
- Nature of condition: J, I
- Precautionary procedure: O

## Discrepancy

(CAN) ON TWO SEPARATE OCCASIONS ON TAXI THE YAW DAMPER DISENGAGED FOLLOWED BY HSI TOPPLE (ONCE THE LEFT, ONCE BOTH SIDES). THIS WAS FOLLOWED BY PITCH/ROLL MISMATCH THEN AHRS DATA INVALID. FOUND AHRU CONTROLLER HAD FAILED.
